MathSciNet Relay Station
MathSciNet bibliographic data
MR2381931 46J15 (30D55 42A75 43A60)
Brudnyi, A.; Kinzebulatov, D. On uniform subalgebras of $L^\infty$ on the unit circle generated by almost periodic functions. Algebra i Analiz 19 (2007), no. 4, 1--33; translation in St. Petersburg Math. J. 19 (2008), no. 4, 495–518
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement